Volume 16, issue 5 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 16
Issue 5, 2459–3071
Issue 4, 1827–2458
Issue 3, 1253–1825
Issue 2, 621–1251
Issue 1, 1–620

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Center of the Goldman Lie algebra

Arpan Kabiraj

Algebraic & Geometric Topology 16 (2016) 2839–2849
Abstract

We show that the center of the Goldman Lie algebra associated to a closed orientable surface is generated by the class of the trivial loop. For an orientable nonclosed surface of finite type, the center is generated by closed curves which are either homotopically trivial or homotopic to boundary components or punctures.

Keywords
Goldman Lie algebra, hyperbolic surfaces
Mathematical Subject Classification 2010
Primary: 57M50
Secondary: 57M07, 57M05
References
Publication
Received: 19 February 2015
Revised: 13 December 2015
Accepted: 24 December 2015
Published: 7 November 2016
Authors
Arpan Kabiraj
Department of Mathematics
Indian Institute of Science
Bangalore 560012
India